# SDR 07FDEA02454

- Difficulty date: July 13, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6529567
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK ARCHED WEB AND ANGLE AT BS 1180 LBL38" WL 208 IS CRACKED.  ABOVE SNRM WAS SOILED.  FABRICATED NEW  WEB, ANGLES AT BS 1180 LBL 38" WL 208 IAW B727 DWG 65-29567.  TREATED AND PRIMED, INSTALLED IAW B727 SRM 51-10-2, 51-30-2.
